# SDR USAA011337

- Difficulty date: October 24, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BUTT SPLICE CORROSION, STATION 1620 AT LBL 6 TO RBL 6.  INSTALLED REPAIR DOUBLER AND BUTT SPLICE PER EA 85563.  (M)
